| Catalog Number |
0220240300 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that there was a loss of light.
Additional Manufacturer Narrative
Alleged failure: delay.Malfunction of light turning off multiple times.Troubleshooted with a different light cord adapter, which worked for a short period of time.Then an error code e-22 popped up on the screen twice after rebooting console.The failure(s) identified in the investigation is consistent with the complaint record.Probable root causes: damaged main board.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that there was a loss of light.